Epi + hair loss
- 03-11-2008, 11:45 AM
Epi + hair loss
I;m on my last week of pct and noticed hair shedding in the shower. I wash my hair and I constantly have a couple hairs in my hand each time I rinse.
Is this normal to happen in pct?
I believe to not be prone to mpb either as my moms side is all 40+ and has lots of hair and my grandpa passed away with thin but full hair.
Dad however was bald since mid 30's.. Hes got the landing pad down the middle style.
- 03-11-2008, 12:35 PM
It happened to me during my first week of PCT and a friend of mine during his last. However, in both cases it went away in a few days and hasn't been a problem since. I also don't notice any difference in my hairline compared to before the cycle. I'm not an expert by any means but from what I have read on different forums you should be O.K.
My dad's the same as yours and so is my mom's dad so I know I will lose it
- 03-11-2008, 02:17 PM
03-12-2008, 04:02 AM
03-17-2008, 11:26 AM
So mid-day today I went to the head and rinsed my hair with water. As I ran my hands through my hair about 8 full length hair pieces fell into the sink and about 3-4 were stuck to my hands.
I also noticed when I swept the floor and looked at the dustpan there were a number of different hair sizes mixed in with all the dirt.
I'm really worried and would like to know if this is from epi, mpb or normal hair shedding. It's not coming out in patches and I had this same issue about 7 months ago before I left the states to Iraq. I am 2 days completely done with my cycle..pct and all.
I noticed the first signs of a lot of hair shedding after my 2nd week into hyperdrol (AI). Could that be a reason?
03-17-2008, 01:10 PM
your fine humans i think loose about 100 hairs a day. now me, ( 20yrs old ) my hair is falling out, im starting to bald. so my only choice is to shave it. you, your fine.
03-17-2008, 01:19 PM
03-17-2008, 08:26 PM
try some Nizoral 2% Shampoo EOD
I noticed Shedding from Havoc in the end of the 3rd a week...I did 5 weeks and it was 1 week too long. I used Nizoral 2% EOD but i'm not sure if it helped at all, thought they say it should
03-18-2008, 12:22 PM
03-18-2008, 12:55 PM
What do you mean by shedding because it seems like you were losing chunks of hair.. enough for it to be noticeable...
Mines not really noticeable.. I am guessing its just a part of getting older and having my hairline move up. My older brother who is 8 years senior to me has never taken anything and his hairline rose a tad.
Are you prone to mpb? Maybe this substance just sped that up.
03-18-2008, 01:01 PM
03-18-2008, 02:49 PM
03-18-2008, 04:32 PM
03-20-2008, 09:39 AM
How long are the effects going to last.. Any ballpark time frame?
I wasn't aware that this was typical with Epi... So that explains why my friend who is taking injectables doesnt have this issue.
03-20-2008, 10:07 AM
Anyways it speeds up the process so what damage is done...is done...unless you go about having that hair treatment surgery and whatnot...
03-23-2008, 02:46 AM
Well I hope the damage gets done soon because I can still see hair in the shower and when tugging on my shorter hair above the sideburns I can yank out 2-5 pieces each time.
Similar Forum Threads
- By Matt Skiba in forum Male Anti-Aging MedicineReplies: 11Last Post: 04-03-2012, 04:43 AM
- By ButtaButtaJam in forum AnabolicsReplies: 0Last Post: 12-23-2007, 07:24 PM
- By calidood in forum AnabolicsReplies: 11Last Post: 01-22-2007, 05:23 PM
- By jediclampet in forum AnabolicsReplies: 32Last Post: 02-14-2005, 02:23 PM
- By da95es in forum AnabolicsReplies: 5Last Post: 07-07-2003, 04:51 PM